MathSciNet Relay Station
MathSciNet bibliographic data
MR1918118 39A11 (39A10 39A12)
Zhang, Qingqing On a linear delay difference equation with impulses. Ann. Differential Equations 18 (2002), no. 2, 197–204.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement